Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Heavy bleeding, polycystic ovary syndrome (PCOS), problem urinating. What is treatment?

hello dr. i. i had heavy bleeding which lasted for more than 20 days. after ultrasound i was diagnosed pcos my gynaecologist gave me modus 10 for 21 days but now as i have completed my 21 day course periods came in few hours after leaving medication and bleeding is extremely heavy .plus am also having difficulty in peeing am unable to get out of bed because of menstrual flow and weakness. please advice
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
For the heavy bleeding that you are having, you need a proper hormonal pills- combined ones and hemostatic agents like ethamsylate to control the bleeding. All these are prescription medicines and you need to consult your gynecologist for treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor